MathSciNet Relay Station
MathSciNet bibliographic data
MR1686679 37F10 (37C15 37F35 37F50)
Przytycki, Feliks; Urbański, Mariusz Rigidity of tame rational functions. Bull. Polish Acad. Sci. Math. 47 (1999), no. 2, 163–182.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement